# SDR SWIA202054650

- Difficulty date: November 11, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON STRG 20R BETWEEN FS 310 & FS 319.70 IS CORRODED.  C-CHECK RO 12/14/2020.  REPLACED INTERCOSTAL ON STRG 20R BETWEEN FS 310 & FS 319.70 PN: SH670-32047-1, IAW DWG, CRJ700 SRM, AND COMPLIED WITH SKYCARD.
